# SDR SIMA20141110004

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,504 hours, 23,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 FLOOR PROXIMITY LIGHT WIRES BROKEN CONNECTORS.  REPAIRED NR 2 FLOOR PROXIMITY LIGHT WIRES IAW SWPM 20-21-00.  FOUND DURING OPEN UP.
